Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 82, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 5, 2016, 6:33 PM EDT for 4 counties in Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2016, 6:33 PM EDT (22:33 UTC)
- Expired
- Jun 5, 2016, 7:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, FL, Flagler County, FL, Putnam County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 89 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1149 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 886 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
287 WUUS52 KJAX 052233 SVRJAX FLC019-035-107-109-052315- /O.NEW.KJAX.SV.W.0082.160605T2233Z-160605T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 633 PM EDT SUN JUN 5 2016 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN ST. JOHNS COUNTY IN NORTHEASTERN FLORIDA... EASTERN PUTNAM COUNTY IN NORTHEASTERN FLORIDA... NORTHWESTERN FLAGLER COUNTY IN NORTHEASTERN FLORIDA... EAST CENTRAL CLAY COUNTY IN NORTHEASTERN FLORIDA... * UNTIL 715 PM EDT * AT 633 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PALATKA... MOVING NORTHEAST AT 20 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... PALATKA...POMONA PARK...HASTINGS...EAST PALATKA...SATSUMA...BOSTWICK... FEDERAL POINT...BARDIN...SAN MATEO...ORANGE MILLS...PICOLATA...WELAKA... SPUDS...ELKTON AND LAKE COMO. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 2974 8129 2940 8159 2965 8180 2996 8165 TIME...MOT...LOC 2233Z 208DEG 21KT 2961 8167 HAIL...<.75IN WIND...60MPH $$ PETERSON
1 follow-up statement
260
WWUS52 KJAX 052257
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
657 PM EDT SUN JUN 5 2016
FLC035-052307-
/O.CAN.KJAX.SV.W.0082.000000T0000Z-160605T2315Z/
FLAGLER FL-
657 PM EDT SUN JUN 5 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FLAGLER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2970 8159 2978 8174 2996 8165 2984 8146
TIME...MOT...LOC 2257Z 212DEG 15KT 2982 8165
$$
FLC019-107-109-052315-
/O.CON.KJAX.SV.W.0082.000000T0000Z-160605T2315Z/
ST. JOHNS FL-PUTNAM FL-CLAY FL-
657 PM EDT SUN JUN 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHWESTERN ST. JOHNS...NORTHEASTERN PUTNAM AND EAST CENTRAL
CLAY COUNTIES...
AT 657 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOSTWICK...OR 11
MILES NORTHWEST OF HASTINGS...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FEDERAL POINT...PICOLATA AND BOSTWICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 2970 8159 2978 8174 2996 8165 2984 8146
TIME...MOT...LOC 2257Z 212DEG 15KT 2982 8165
HAIL...<.75IN
WIND...60MPH
$$
PETERSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 4:05 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 5, 4:05 PM EDT, 2 hours 28 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 405 PM EDT SUN JUN 5 2016 ...Marginal Risk of Severe Storms Today... ...Slight Risk of Severe Storms Monday... ...Heavy rainfall and gusty winds expected Monday afternoon through early Tuesday morning as Tropical Depression Number 3 moves across the local area... .SHORT TERM...This afternoon through Tuesday... Deep layer tropical moisture will continue to increase over the area ahead of Tropical Depression 3 as the system tracks northeast across the eastern Gulf of Mexico through Monday evening...then crosses north Florida Monday night. Heavy rainfall...severe storm potential and gusty winds from this system are expected Mon afternoon through early Tuesday morning. This afternoon & Tonight...numerous showers and thunderstorms across SE Ga will continue to track ENE toward the Atlantic coast under stronger steering flow...with several strong to severe storms expected to due increased upper level forcing over a moisture laden airmass. Main severe weather threats will be locally heavy rains and wet downbursts winds capable of wind gusts in the 50-70 mph range. Over NE Florida mean layer 1000-500 mb ridge was suppressing convection across our eastern Fl zones...but do anticipate scattered convection later this afternoon and evening as the sea breezes and outflows interact across the interior...then a drift back toward the east coast through the evening. Precip will tapper off inland after sunset but a rogue shower or storm is possible over night. Muggy min temps tonight in the low/mid 70s. Mon through Tue...Bands of rainfall from approaching TD 3 will begin to impact the Suwannee River Valley by midday Mon with widespread rainfall overspreading the forecast area Monday afternoon and pushing ENE across the remainder of the area through Monday night. Rainfall amounts of 2-4 inches are likely with isolated higher amounts of 6-8 inches possible. Still uncertain as to where highest rainfall bands will impact as recent model guidance shifted higher rainfall amounts farther west and even more northward. Thus will refrain from a Flood Watch until guidance trends in QPF become better resolved and consistent. In addition to heavy rainfall there will be a severe storm threat with cells capable of producing strong wind gusts and isolated tornadoes Monday afternoon through Monday night. Again...models are not consistent in where strongest swath of 0-1km helicity traverses but between both the NAM12 and GFS20 there is a reasonable threat of rotating cells as shear increases over the area on the east side of the approaching depression. As the storm moves quickly across the local area Mon night inland areas will likely experience a period of sustained winds between 20-35 mph with gusts of 40-50 mph possible in stronger squalls. Tropical storm force gusts will be possible late Monday night/early Tuesday morning along the Atlantic coast...then winds speeds quickly decrease Tuesday morning as the low pressure quickly ejects NE of the local waters trailing a wake trough across the area with a drier northerly flow across SE Ga Tuesday afternoon and lingering scattered convection across NE Florida. Temperatures will be greatly moderated by cloud cover and range only in the lower 80s Tue...lows in the mid/upper 70s Tue night...then rebound into the upper 80s/near 90 inland Tue afternoon. .LONG TERM...Wed through Sunday... Above normal temperatures under drier NNW upper level flow as upper ridge dominates across the central part of the county. Low level surface ridge will build north of the area Wed then shift east toward the SE Atlantic coast through Sat with easterly flow developing. A return of low level moisture from the east will bring a return of scattered diurnally driven convection across NE Fl with a focus toward the I-75 corridor due to low level easterly flow. High temperatures will range in the low/mid 90s inland to the mid/upper 80s coast. Low temps will range in the upper 60s inland to lower 70s...with mid 70s coast. && .AVIATION... Prevailing VFR conditions expected with temporary restrictions in heavy rainfall due to passing showers and tstorms through this evening. MVFR to IFR ceilings and visibility were observed in the strongest convection this afternoon. Convection will push offshore and is expected to decrease overnight but a rouge shower or storm cannot be ruled out given moist and unsettled SW steering flow ahead of TD number 3. Shower and isolated tstorm activity edges inland from the SSW Mon morning under SSW flow. && .MARINE... Exercise caution conditions likely today and tomorrow for offshore waters as southerly flow increases ahead of approaching TD 3. May need gale watch or tropical storm watch for the waters Monday afternoon through early Tuesday morning as TD 3 crosses the waters. Winds and seas relax late Tuesday as high pressure edges over the area from the north through the end of the week. Rip Currents: Low risk today. Low to marginal moderate risk Monday. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 81 72 90 / 60 100 100 30 SSI 76 82 73 88 / 60 100 100 50 JAX 76 84 74 90 / 60 100 100 50 SGJ 76 83 74 88 / 60 100 100 60 GNV 75 82 75 90 / 50 100 100 50 OCF 75 83 75 89 / 50 100 100 60 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Enyedi/Guillet/Nelson
Hazardous weather outlook, Jun 5, 6:12 PM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 612 PM EDT SUN JUN 5 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-061000- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 612 PM EDT SUN JUN 5 2016 ...TROPICAL STORM WATCH FOR THE COASTAL WATERS AND FOR COASTAL AREAS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA... ...SLIGHT RISK OF SEVERE WEATHER MONDAY... ...WIDESPREAD HEAVY RAINFALL POSSIBLE MONDAY THROUGH EARLY TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A TROPICAL STORM WATCH IS IN EFFECT FOR THE COASTAL WATERS AND FOR THE COASTAL AREAS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. STRONG STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING MAINLY FROM THE U.S. HIGHWAY 301 TOWARDS THE EAST COAST. THE MAIN CONCERN WILL BE DAMAGING WIND GUSTS AND LOCALLY HEAVY RAIN WHICH COULD CAUSE LOCALIZED FLODDING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... TROPICAL STORM COLIN IS FORECAST TO TRACK ACROSS THE FLORIDA BIG BEND MONDAY NIGHT BRINGING THE POTENTIAL OF HEAVY RAIN TO THE REGION AND THE POSSIBILITY OF TROPICAL STORM FORCE WINDS FOR THE COASTAL WATERS AND COASTAL AREAS NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE POSSIBLE ESPCIALLY ACROSS PORTIONS OF NORTHEAST FLORIDA. HOWEVER...MUCH UNCERTAINTY STILL REMAINS WITH THE EVOLUTION OF COLIN AND ANY RESULTANT WIND AND RAINFALL IMPACTS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE AS THE SYSTEM TRACKS THROUGH THE REGION. DRIER AIRMASS WILL BUILD INTO THE REGION WEDNESDAY THROUGH SATURDAY WITH MAINLY ISOLATED THUNDERSTORMS EXPECTED DURING THE AFTERNOON AND EVENING HOURS ACROSS NORTHEAST FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR THEIR LOCATIONS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 5, 4:45 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
445 PM EDT SUN JUN 5 2016
FLZ022-030-031-035-036-052130-
ALACHUA FL-BRADFORD FL-GILCHRIST FL-UNION FL-COLUMBIA FL-
445 PM EDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLUMBIA...
SOUTHWESTERN UNION...ALACHUA...BRADFORD AND GILCHRIST COUNTIES UNTIL
530 PM EDT...
AT 445 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR GAINESVILLE AIRPORT TO NEAR TRENTON.
MOVEMENT WAS NORTH AT 25 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...STARKE...TRENTON...BELL...WORTHINGTON SPRING...ALACHUA...HIGH
SPRINGS...HAWTHORNE...ARCHER...FORT WHITE...WORTHINGTON SPRINGS...GROVES...
UPLAND PINES...UNIVERSITY OF FLORIDA...ORANGE HEIGHTS...BEASLEY...NEW
RIVER...SAMPSON...GAINESVILLE AIRPORT AND NEWNANS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2972 8294 2977 8295 2980 8292 2981 8293
2983 8289 2991 8287 2991 8283 2995 8279
3004 8206 2962 8208 2954 8256 2953 8265
2956 8266 2956 8275 2958 8276 2958 8278
2959 8288 2969 8296 2970 8294 2972 8296
TIME...MOT...LOC 2045Z 164DEG 20KT 2974 8222 2962 8277
NELSONSpecial weather statement, Jun 5, 4:53 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 453 PM EDT SUN JUN 5 2016 FLZ024-025-052145- INLAND DUVAL FL-INLAND NASSAU FL- 453 PM EDT SUN JUN 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NASSAU AND NORTHWESTERN DUVAL COUNTIES UNTIL 545 PM EDT... AT 453 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRYCEVILLE...OR 16 MILES WEST OF JACKSONVILLE...MOVING NORTHEAST AT 15 MPH. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING. LOCATIONS IMPACTED INCLUDE... JACKSONVILLE...CALLAHAN...BRYCEVILLE...RATLIFF...CISCO GARDENS...NASSAU VILLAGE-RATLIFF...BALDWIN AND WHITEHOUSE AIR FIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3024 8183 3028 8205 3060 8197 3055 8170 TIME...MOT...LOC 2053Z 203DEG 13KT 3034 8193 NELSON
Special weather statement, Jun 5, 5:35 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
535 PM EDT SUN JUN 5 2016
FLZ022-035-052215-
GILCHRIST FL-COLUMBIA FL-
535 PM EDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLUMBIA AND
NORTHEASTERN GILCHRIST COUNTIES UNTIL 615 PM EDT...
AT 535 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BELL...MOVING NORTH AT 10 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
FORT WHITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2992 8283 2994 8279 2991 8257 2989 8258
2989 8259 2987 8259 2985 8261 2986 8262
2985 8262 2985 8263 2983 8264 2983 8266
2969 8265 2962 8268 2972 8284
TIME...MOT...LOC 2135Z 193DEG 10KT 2975 8275
PETERSONSpecial weather statement, Jun 5, 5:37 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
537 PM EDT SUN JUN 5 2016
FLZ031-052215-
BRADFORD FL-
537 PM EDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BRADFORD COUNTY UNTIL 615
PM EDT...
AT 537 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SAMPSON...OR 10 MILES SOUTHEAST OF WORTHINGTON SPRING...MOVING NORTH AT
15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
STARKE...NEW RIVER...SAMPSON...HAMPTON AND BROOKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2996 8231 2999 8227 2998 8209 2984 8216
2984 8218 2985 8220 2984 8223 2985 8224
2984 8228 2985 8230 2987 8232 2988 8234
2996 8234
TIME...MOT...LOC 2137Z 191DEG 13KT 2985 8227
PETERSONSpecial weather statement, Jun 5, 5:41 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
541 PM EDT SUN JUN 5 2016
FLZ025-032-052230-
INLAND DUVAL FL-CLAY FL-
541 PM EDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CLAY AND SOUTH
CENTRAL DUVAL COUNTIES UNTIL 630 PM EDT...
AT 541 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OAKLEAF PLANTATION...OR NEAR ORANGE PARK...MOVING EAST AT 10 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...ORANGE PARK...DOCTORS INLET...ORTEGA...NAS JAX...LAKESIDE...
BELLAIR-MEADOWBROOK TERRACE AND JACKSONVILLE HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3012 8168 3010 8168 3012 8184 3026 8186
3031 8168 3013 8165
TIME...MOT...LOC 2141Z 260DEG 10KT 3020 8180
PETERSONSpecial weather statement, Jun 5, 6:20 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
620 PM EDT SUN JUN 5 2016
FLZ037-038-052300-
FLAGLER FL-PUTNAM FL-
620 PM EDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUTNAM AND WEST CENTRAL
FLAGLER COUNTIES UNTIL 700 PM EDT...
AT 620 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FRUITLAND...OR NEAR POMONA PARK...MOVING NORTHEAST AT 20 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
PALATKA...POMONA PARK...EAST PALATKA...SATSUMA...BARDIN...FRUITLAND...SAN
MATEO...ORANGE MILLS...HOLLISTER...WELAKA...MANNVILLE...CARRAWAY...LAKE
COMO AND GEORGETOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2935 8160 2964 8188 2982 8178 2965 8152
2962 8152 2962 8149 2959 8144
TIME...MOT...LOC 2220Z 210DEG 16KT 2947 8164
PETERSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 1:13 PM EDT | Special Weather Statement | JAX | Hamilton | 32 min |
| Jun 5, 3:14 PM EDT | Special Weather Statement | JAX | Nassau | 46 min |
| Jun 5, 3:29 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 46 min |
| Jun 5, 3:39 PM EDT | Tornado Warning | JAX | Nassau | 13 min |
| Jun 5, 3:46 PM EDT | Special Marine Warning | JAX | 89 min | |
| Jun 5, 4:11 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 13 min |
| Jun 5, 4:14 PM EDT | Tropical Storm Watch | JAX | Duval, Flagler, Nassau | 8 hr |
| Jun 5, 4:21 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Jun 5, 4:27 PM EDT | Special Weather Statement | JAX | Nassau | 48 min |
| Jun 5, 4:32 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 28 min |
| Jun 5, 4:45 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Gilchrist | 45 min |
| Jun 5, 4:53 PM EDT | Special Weather Statement | JAX | Nassau | 52 min |
| Jun 5, 5:35 PM EDT | Special Weather Statement | JAX | Gilchrist | 40 min |
| Jun 5, 5:37 PM EDT | Special Weather Statement | JAX | Bradford | 38 min |
| Jun 5, 5:41 PM EDT | Special Weather Statement | JAX | Duval | 49 min |
| Jun 5, 6:20 PM EDT | Special Weather Statement | JAX | Putnam | 40 min |
| Jun 5, 7:50 PM EDT | Special Weather Statement | JAX | Saint Johns | 40 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.